Scholarly Research Excellence
@article{(International Science Index):http://waset.org/publications/16966,
  title    = {Periodic Orbits in a Delayed Nicholson's Blowflies Model},
  author    = {Changjin Xu and  Peiluan Li},
  country   = {},
  institution={},
  abstract  = {In this paper, a delayed Nicholson,s blowflies model with a linear harvesting term is investigated. Regarding the delay as a bifurcation parameter, we show that Hopf bifurcation will occur when the delay crosses a critical value. Numerical simulations supporting the theoretical findings are carried out.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {1},
  year      = {2013},
  pages     = {99 - 102},
  ee        = {http://waset.org/publications/16966},
  url       = {http://waset.org/Publications?p=73},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 73, 2013},
}